Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 96, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 22, 2021, 5:38 PM MDT for Chaves County, Roosevelt County, New Mexico. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2021, 5:38 PM MDT (23:38 UTC)
- Expired
- May 22, 2021, 6:45 PM MDT
- In force
- 67 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chaves County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 138 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:54 PM MDT | TSTM WND GST 60 | 5 E Hagerman, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 12:42 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.6 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -322 J/kg
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
903
WUUS55 KABQ 222338
SVRABQ
NMC005-041-230045-
/O.NEW.KABQ.SV.W.0096.210522T2338Z-210523T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
538 PM MDT Sat May 22 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southwestern Roosevelt County in east central New Mexico...
Northeastern Chaves County in southeastern New Mexico...
* Until 645 PM MDT.
* At 538 PM MDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Elkins to Hagerman, moving
north at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dexter, Hagerman, Lake Arthur, Elkins and Greenfield.
This includes the following highways...
Highway 285 between Mile Markers 82 and 89.
Highway 380 between Mile Markers 168 and 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
A Tornado Watch remains in effect until 900 PM MDT for southeastern
and east central New Mexico.
LAT...LON 3360 10419 3301 10450 3299 10419 3362 10372
3394 10381
TIME...MOT...LOC 2338Z 192DEG 12KT 3360 10391 3311 10435
HAIL...1.00IN
WIND...60MPH
$$
Shoemake2 follow-up statements
561
WWUS55 KABQ 230018
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
618 PM MDT Sat May 22 2021
NMC005-041-230045-
/O.CON.KABQ.SV.W.0096.000000T0000Z-210523T0045Z/
Roosevelt-Chaves-
618 PM MDT Sat May 22 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHWESTERN ROOSEVELT AND NORTHEASTERN CHAVES COUNTIES...
At 618 PM MDT, severe thunderstorms were located along a line
extending from 9 miles southwest of Kenna to near Dexter, moving
north at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Elkins and Bottomless Lakes State Park.
This includes Highway 380 between Mile Markers 168 and 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM MDT for southeastern
and east central New Mexico.
These storms are producing severe winds. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
LAT...LON 3316 10406 3330 10435 3360 10419 3394 10381
3362 10372
TIME...MOT...LOC 0018Z 192DEG 12KT 3373 10388 3324 10432
HAIL...1.00IN
WIND...60MPH
$$
Shoemake262
WWUS55 KABQ 230036
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
636 PM MDT Sat May 22 2021
NMC005-041-230045-
/O.EXP.KABQ.SV.W.0096.000000T0000Z-210523T0045Z/
Roosevelt-Chaves-
636 PM MDT Sat May 22 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROOSEVELT AND
NORTHEASTERN CHAVES COUNTIES WILL EXPIRE AT 645 PM MDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Tornado Watch remains in effect until 900 PM MDT for southeastern
and east central New Mexico.
LAT...LON 3316 10406 3330 10435 3360 10419 3394 10381
3362 10372
TIME...MOT...LOC 0035Z 192DEG 12KT 3379 10387 3330 10431
$$
ShoemakeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 5:37 PM MDT, 1 minute earlier.
Area forecast discussion, May 22, 5:37 PM MDT, 1 minute before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 537 PM MDT Sat May 22 2021 .AVIATION... 00Z TAF CYCLE Strong winds, blowing dust and severe thunderstorms will impact the area through the evening hours. Short-lived MVFR conditions are possible in areas of blowing dust and with thunderstorms across eastern NM. KTCC and KROW will be impacted by storms between 00-04Z, when both strong winds and hail may impact the terminals. Low stratus will redevelop overnight and will likely impact KLVS, KTCC and KROW going into Sunday morning. Expect some improvement Sunday, with less wind, no dust and storms staying closer to the TX border. 11 && .PREV DISCUSSION...329 PM MDT Sat May 22 2021... .SYNOPSIS... Another round of showers and thunderstorms will continue today into the evening. Some storms may become strong to severe. Breezy to windy conditions are expected Sunday across the central mountains and their adjacent highlands. Storm chances return Sunday afternoon, with the best coverage favoring east central New Mexico though more isolated than Saturday's storms. Another round of storms is possible again on Monday with coverage favoring the southeastern portion of the forecast area. Conditions dry out moving into midweek with temperatures near normal. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)... A broad upper level low pressure system will slowly exit to the north northeast across the northern Rockies tonight through Sunday night. A jet streak crossing western and northern NM will continue to interact with moist southeasterly low level flow across the eastern plains to produce strong to severe thunderstorms along and east of the central mountain chain through mid evening. Hodographs indicate sufficient helicity for some tornadoes to be possible. Drier air will move into central parts of NM tonight shifting the focus for strong to severe thunderstorms across the far eastern plains on Sunday afternoon. A Pacific cold front will also push into the state producing temperatures a few to 12 degrees colder across central and western areas on Sunday. Wind and fire weather concerns will redevelop over central areas Sunday as the tail end of the jet streak aloft lingers over that area. Southwest wind gusts to 50 mph will be possible across the northeast highlands and plains on Sunday afternoon, but humidities will be higher there. LONG TERM...(MONDAY THROUGH SATURDAY)... Omega block continues the dictate the weather pattern in the long term as upper level low pressure over the Great Basin is forced northward into Monday. Dry air intrusion pushes northeastward into the state, drying out the central mountains and westward while the dryline remains in place over eastern NM. Another round of potentially severe weather is in store Monday afternoon, as the longwave trough continues to offer enhanced lift across eastern NM. This will combine with MLCAPE values in excess of 2500 J/kg, steep lapse rates, and abundant moisture in the afternoon. Do expect coverage to be somewhat isolated, favoring the southeastern portion of the CWA. Shear will a limiting factor, dampening some storms' organization, and forcing overall will be less favorable than it was over the weekend. Still, damaging winds and hail will be possible. Dry southwest flow aloft continues to dominate on Tuesday, limiting the westward retreat of the dryline and subsequent storm development. Breezy to windy conditions return to eastern NM by midweek as another upper level disturbance passes across the northern CONUS, the pressure gradient tightening in response. A gusty backdoor front kicks off down the eastern plains Wednesday night into the Thursday, though models are in disagreement as to its timing and intensity. Upper level ridging looks to take hold Friday and the potential for showers and thunderstorms return going into the weekend. 44/12 && .FIRE WEATHER... ...FIRE WEATHER CONCERNS ACROSS CENTRAL AND WESTERN AREAS THROUGH EARLY THIS EVENING, THEN OVER CENTRAL AREAS SUNDAY AFTERNOON... After a fairly wet night along and east of the central mountain chain tonight, very dry air will advance eastward over central areas on Sunday. Strong winds will also return Sunday to central and northeast areas. Critical fire weather conditions are expected in the Sandia/Manzano and Gallinas Mountains Sunday. The potential also exists for critical fire weather conditions in the San Louis Valley of northern NM Sunday afternoon until sunset, where historical RFTI's are expected. Haines will generally vary from 5 to 6 on Sunday, except along NM's eastern border where it will be moister with scattered to isolated dryline showers and thunderstorms expected. The dryline will remain active with showers and thunderstorms across eastern areas again on Monday, but winds will weaken in general. Drier air will spread to eastern areas Tuesday. Southwest winds will become breezy to windy on Wednesday, and critical fire weather conditions may redevelop, as an upper level low pressure system crosses the northern Rockies. 44 && .AVIATION... 18Z TAF CYCLE Scattered to numerous showers and thunderstorms are expected today and tonight along and east of the central mountain chain, with scattered to isolated convection also expected over the northeast quarter of the state. Some thunderstorms may turn severe along and east of the central mountain chain this afternoon and evening with large hail, damaging wind, and the potential for a few tornadoes. Strong south winds will also develop this afternoon, especially along and west of the central mountain chain where gusts will approach 45 kt in many locations. Thunderstorm outflows are expected to push through gaps in the central mountain chain with east and southeast wind gusts up to 45kt at KSAF and KABQ through the evening. Tonight, as the thunderstorms gradually exit east of NM, they will leave low clouds in their wake east of the central mountain chain with MVFR and IFR conditions that should linger in many locations until mid morning Sunday. && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM MDT this evening for the following zones... NMZ101-105-106-109. Wind Advisory until 7 PM MDT this evening for the following zones... NMZ201>208-210-211-216-217-220-221-241. Fire Weather Watch from Sunday afternoon through Sunday evening for the following zones... NMZ102. Red Flag Warning from noon to 7 PM MDT Sunday for the following zones... NMZ107. Wind Advisory until midnight MDT tonight for the following zones... NMZ219. Wind Advisory until midnight MDT tonight for the following zones... NMZ218. &&
Hazardous weather outlook, May 22, 3:23 AM MDT, 14 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 323 AM MDT Sat May 22 2021 NMZ201>241-231200- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 323 AM MDT Sat May 22 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Strong to severe thunderstorms are expected this afternoon through tonight across the upper Rio Grande Valley and areas along and east of the Central Mountain Chain. Large hail, damaging wind gusts, and heavy rain are likely, however, a tornado cannot be ruled out. Burn scar flooding, particularly on the Ute Park burn scar, is also possible. Critical fire weather conditions are expected across all of western New Mexico and the middle Rio Grande Valley this afternoon and early evening. Southerly winds will gust near 50 mph while humidity values plummet below 15 percent. Areas of blowing dust are possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong to severe thunderstorms are also possible across far eastern New Mexico on Sunday and across portions of east central and southeast New Mexico on Monday. Large hail, damaging winds, and heavy rain are the main concerns. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
In the hours before
Local storm report, May 22, 4:42 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
442 PM MDT SAT MAY 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL 6 WSW SANTA FE 35.65N 106.05W
05/22/2021 M1.00 INCH SANTA FE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202102272
CASpecial weather statement, May 22, 5:16 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
516 PM MDT Sat May 22 2021
NMZ213-216-227-222345-
Upper Rio Grande Valley-Northern Sangre de Cristo Mountains-Johnson
and Bartlett Mesas Including Raton Pass-
516 PM MDT Sat May 22 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAOS AND
NORTHWESTERN COLFAX COUNTIES UNTIL 545 PM MDT...
At 516 PM MDT, Doppler radar was tracking a strong thunderstorm near
Questa, moving northeast at 45 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Questa, Red River, Costilla, Amalia, Sunshine Valley, Cerro, San
Cristobal and Lama.
&&
A Tornado Watch remains in effect until 900 PM MDT for northeastern
New Mexico.
LAT...LON 3699 10502 3693 10510 3693 10513 3688 10517
3688 10516 3656 10558 3659 10580 3700 10574
TIME...MOT...LOC 2316Z 213DEG 40KT 3664 10569
ShoemakeSpecial weather statement, May 22, 5:21 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
521 PM MDT Sat May 22 2021
NMZ232>234-236-237-222345-
Eastern San Miguel County-Guadalupe County-Roosevelt County-Quay
County-De Baca County-
521 PM MDT Sat May 22 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT...
SOUTHEASTERN SAN MIGUEL...NORTHEASTERN DE BACA...SOUTHWESTERN QUAY
AND NORTHEASTERN GUADALUPE COUNTIES UNTIL 545 PM MDT...
At 521 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Montoya to 6 miles southwest of Taiban.
Movement was northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Tucumcari, House, Tolar, Montoya and Taiban.
This includes the following highways...
Interstate 40 between Mile Markers 301 and 327.
Highway 60 between Mile Markers 334 and 353.
State Road 104 between Mile Markers 90 and 99.
&&
A Tornado Watch remains in effect until 900 PM MDT for northeastern
and east central New Mexico.
LAT...LON 3429 10405 3475 10433 3519 10422 3537 10380
3437 10380
TIME...MOT...LOC 2321Z 229DEG 25KT 3508 10411 3440 10411
ShoemakeSpecial weather statement, May 22, 5:22 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
522 PM MDT Sat May 22 2021
NMZ240-230000-
Southwest Chaves County-
522 PM MDT Sat May 22 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
600 PM MDT...
At 522 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Pinon, or 26 miles east of Timberon, moving northeast
at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southwestern Chaves
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 900 PM MDT for southeastern
New Mexico.
LAT...LON 3257 10535 3260 10535 3287 10513 3266 10485
3252 10511 3252 10530
TIME...MOT...LOC 2322Z 229DEG 25KT 3257 10524
ShoemakeLocal storm report, May 22, 5:24 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 PM MDT SAT MAY 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HAIL SANTA FE 35.68N 105.95W
05/22/2021 M0.75 INCH SANTA FE NM CO-OP OBSERVER
0100 PM HAIL GLORIETA 35.58N 105.77W
05/22/2021 E1.50 INCH SANTA FE NM SOCIAL MEDIA
0424 PM HAIL 5 S AGUA FRIA 36.36N 105.30W
05/22/2021 M0.75 INCH COLFAX NM PUBLIC
0429 PM HAIL 2 N AGUA FRIA 36.46N 105.30W
05/22/2021 M0.75 INCH COLFAX NM TRAINED SPOTTER
0439 PM HAIL 4 SSW SANTA FE 35.62N 105.98W
05/22/2021 M0.88 INCH SANTA FE NM PUBLIC
0442 PM HAIL 2 SW AGUA FRIA 36.41N 105.33W
05/22/2021 M1.00 INCH COLFAX NM TRAINED SPOTTER
0446 PM HAIL SANTA FE 35.68N 105.95W
05/22/2021 M0.75 INCH SANTA FE NM CO-OP OBSERVER
&&
EVENT NUMBER ABQ202102273
EVENT NUMBER ABQ202102274
EVENT NUMBER ABQ202102275
EVENT NUMBER ABQ202102276
EVENT NUMBER ABQ202102277
EVENT NUMBER ABQ202102278
EVENT NUMBER ABQ202102279
SMSLocal storm report, May 22, 5:29 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
529 PM MDT SAT MAY 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM HAIL 4 SSW SANTA FE 35.62N 105.98W
05/22/2021 M1.00 INCH SANTA FE NM PUBLIC
&&
EVENT NUMBER ABQ202102280
SMSThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:35 PM MDT | Special Weather Statement | ABQ | Quay | 25 min |
| May 21, 7:11 PM MDT | Wind Advisory | ABQ | Bernalillo, Catron, Cibola, Los Alamos, McKinley, Rio Arriba and 7 more | 29 hr |
| May 21, 7:15 PM MDT | Special Weather Statement | ABQ | Roosevelt | 30 min |
| May 21, 7:39 PM MDT | Special Weather Statement | ABQ | Curry | 36 min |
| May 21, 7:47 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 28 min |
| May 21, 8:44 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 46 min |
| May 21, 9:08 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 52 min |
| May 21, 9:37 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 53 min |
| May 21, 10:19 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 15 min |
| May 22, 12:04 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| May 22, 12:30 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 45 min |
| May 22, 1:09 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 51 min |
| May 22, 1:19 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| May 22, 1:20 PM MDT | Special Weather Statement | ABQ | Torrance | 25 min |
| May 22, 1:41 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 49 min |
| May 22, 1:54 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe | 51 min |
| May 22, 1:57 PM MDT | Tornado Warning | ABQ | Lincoln | 33 min |
| May 22, 2:19 PM MDT | Special Weather Statement | ABQ | San Juan | 26 min |
| May 22, 2:25 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 65 min |
| May 22, 2:45 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora, San Miguel, Taos | 45 min |
| May 22, 2:52 PM MDT | Flash Flood Warning | ABQ | Colfax | 6 hr |
| May 22, 2:55 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| May 22, 3:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| May 22, 3:11 PM MDT | Tornado Warning | ABQ | Lincoln | 34 min |
| May 22, 3:23 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| May 22, 3:23 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 67 min |
| May 22, 3:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 47 min |
| May 22, 3:31 PM MDT | Fire Weather Watch | ABQ | 13 hr | |
| May 22, 3:31 PM MDT | Red Flag Warning | ABQ | 27 hr | |
| May 22, 3:32 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 22, 3:34 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 41 min |
| May 22, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Taos | 24 min |
| May 22, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 29 min |
| May 22, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 44 min |
| May 22, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora, San Miguel, Taos | 43 min |
| May 22, 4:16 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 44 min |
| May 22, 4:16 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Guadalupe, Lincoln | 44 min |
| May 22, 4:23 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Santa Fe, Taos | 41 min |
| May 22, 4:27 PM MDT | Special Weather Statement | ABQ | 33 min | |
| May 22, 4:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 45 min |
| May 22, 4:33 PM MDT | Tornado Warning | ABQ | Chaves, De Baca, Lincoln | 27 min |
| May 22, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 30 min |
| May 22, 4:57 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Guadalupe, Lincoln | 22 min |
| May 22, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 30 min |
| May 22, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 43 min |
| May 22, 5:12 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 33 min |
| May 22, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 45 min |
| May 22, 5:16 PM MDT | Special Weather Statement | ABQ | Taos | 29 min |
| May 22, 5:21 PM MDT | Special Weather Statement | ABQ | 24 min | |
| May 22, 5:22 PM MDT | Special Weather Statement | ABQ | 38 min | |
| May 22, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Lincoln | 46 min |
| May 22, 5:52 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 38 min |
| May 22, 5:53 PM MDT | Special Weather Statement | ABQ | Taos | 37 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.